|will a combination of a depressant and an anti depressant and Lorazepam, affect the HIV 1or HIV2 or HSV 2 or Hep B or HepC result?
Jul 18, 2007
Dear Dr. Bob, I was taking celexa for like two years and i used to drink a lot(every day)due to the stress over an exposure, during the same period. I used to take celexa for my depression and still be drinking alcohol,one more thing is that four days before i got tested, i took lorazepam 0.5 mg, every day one tablet, so four tablets until my day to test came. After two years i got tested for HIV, Hepatitis B and Hepatitis C, Herpes and other STD's. I also took lorazepam 0.5mg four times, every day in the last four days before getting tested. I am glad that everything came negative.
Because i was mixing alcohol and also taking depression medication(celexa 20 mg) every day for two years, will it effect any of these tests or test results or even the window period or anything doctor. I also took the lorazepam 0.5 mg medication, just before getting tested. I took four lorazepam(medication) 0.5mg for four days before getting tested. The tests i am talking about are HIV, Hepatitis B and Hepatitis C, Herpes and other STD's.
I looked at your forms and it was talking about celexa not affecting the test result, but i was worried that a mixture of celexa and alcohol, as to whether it will affect the test result. I just went to the emergency to report my depression, they gave me tranquilizers.
Please help me doctor. I promise you donation.
Will lorazepam, celexa and alcohol mixing affect any of these tests.
Please help me as soon as you can, because i feel like dying.
| Response from Dr. Frascino
Celexa, booze, lorazepam and tranquilizers???? WOW! Nealy? Nealy O'Hara from Valley of the Dolls, is that you again??? Relax, dearie, none of your "pick-me-ups" or "calm-me-downs" will affect your HIV or hepatitis tests, OK? In case this isn't Nealy, I suggest that you, whoever you are, Netflix a copy of Valley of the Dolls and watch it ASAP!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.